Health Encyclopedia
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z A-Z Listings

Ibrance Oral Capsule 100 mg

Uses

For treating cancer.

Instructions

Swallow the medicine without crushing or chewing it.

Take the medicine with food.

Do not take on an empty stomach.

It is very important that you take the medicine at about the same time every day. It will work best if you do this.

Store at room temperature in a dry place. Do not keep in the bathroom.

Keep the medicine away from heat and light.

Please ask your doctor, nurse, or pharmacist how to discard unused medicines safely.

Avoid grapefruit juice while on this medicine.

After using the medicine for the total number of days, throw away any leftover medicine.

It may take several months for this medicine to fully work.

It is important that you keep taking each dose of this medicine on time even if you are feeling well.

If you forget to use a dose on time, just wait. Use the next dose at the usual time. Do not use 2 doses of this medicine at one time.

Please tell your doctor and pharmacist about all the medicines you take. Include both prescription and over-the-counter medicines. Also tell them about any vitamins, herbal medicines, or anything else you take for your health.

If your symptoms do not improve or they worsen while on this medicine, contact your doctor.

Talk to your doctor before taking other medicines, including aspirins and ibuprofen containing products. Speak to your doctor about which medicines are safe to use while you are on this medicine.

Do not suddenly stop taking this medicine. Check with your doctor before stopping.

It is very important that you continue using this medicine for the full number of days that it is prescribed. Please do not stop the medicine even if you start to feel better after the first few days.

Use effective birth control to avoid pregnancy.

It is very important that you follow your doctor's instructions for all blood tests.

It is very important that you keep all appointments for medical exams and tests while on this medicine.

Do not take the medicine more than once during 24 hours.

Cautions

Avoid touching any powder from an open or broken capsule. If the powder touches the skin, nose, or eyes, rinse thoroughly with water.

Wear disposable gloves when handling this medicine.

Always wash your hands after handling this medicine.

Tell your doctor and pharmacist if you ever had an allergic reaction to a medicine. Symptoms of an allergic reaction can include trouble breathing, skin rash, itching, swelling, or severe dizziness.

May cause mouth sores. Brush teeth gently. Avoid products containing alcohol. Rinse mouth with a mixture of water and baking soda or salt.

This medicine is associated with a rare but very serious medical condition. Please speak with your doctor about symptoms you should look out for while on this medicine. Notify your doctor immediately if you develop those symptoms.

Some patients on this medicine have developed severe, life-threatening infections. Please speak with your doctor about the risks and benefits of using this medicine.

Some patients taking this medicine have experienced serious side effects. Please speak with your doctor to understand the risks and benefits associated with this medicine.

There is an increased risk of bleeding while on this medicine, please tell your doctor or nurse if you notice any excessive bleeding or bruising.

Do not use the medication any more than instructed.

If you miss your period while on this medicine, contact your doctor.

This medicine may reduce your body's ability to fight infections. Try to avoid contact with people with colds, flu or other infections.

Contact your doctor if you develop any signs of a new infection such as fever, cough, sore throat, or chills.

Wash your hands often and avoid close contact with people with infections such as colds and flu.

Speak with your health care provider before receiving any vaccinations.

Tell the doctor or pharmacist if you are pregnant, planning to be pregnant, or breastfeeding.

Do not breastfeed while on this medicine. You may safely start breastfeeding 3 weeks after stopping treatment.

Do not use this medicine if you are pregnant. If you become pregnant while on this medicine, contact your doctor immediately.

This medicine can cause birth defects. Speak with your doctor about birth control methods that should be used while on this medicine.

Women must use reliable forms of birth control while taking this medicine and for 3 weeks after stopping to prevent pregnancy.

Men with a pregnant partner must wear a condom during sexual activity while taking this medicine and for 3 months after stopping to prevent harm to the developing baby.

Do not take St. John's wort while on this medicine.

Women who are pregnant or in their childbearing years should not touch or handle this medicine. This medicine can be absorbed through the woman's skin and harm the unborn baby.

Ask your pharmacist if this medicine can interact with any of your other medicines. Be sure to tell them about all the medicines you take.

Always carry an ID card or wear a medical alert bracelet indicating your medical condition.

Please tell all your doctors and dentists that you are on this medicine before they provide care.

Do not start or stop any other medicines without first speaking to your doctor or pharmacist.

Call your doctor right away if you notice any unusual bleeding or bruising.

Do not share this medicine with anyone who has not been prescribed this medicine.

Always refill this medicine before it runs out.

Side Effects

The following is a list of some common side effects from this medicine. Please speak with your doctor about what you should do if you experience these or other side effects.

  • decreased appetite
  • diarrhea
  • lack of energy and tiredness
  • hair loss
  • mouth sores or irritation
  • nausea
  • feeling of numbness or tingling in your hands and feet
  • stomach upset or abdominal pain
  • vomiting
  • weakness

Call your doctor or get medical help right away if you notice any of these more serious side effects:

  • increased risk of bruising and bleeding
  • chills
  • cough that does not go away
  • severe, watery or bloody diarrhea
  • nosebleeds
  • fever or chills
  • fast or irregular heart beats
  • pale or blue skin, lips or fingernails
  • shortness of breath
  • sore throat
  • reduced sperm count in semen
  • unusual or unexplained tiredness or weakness

A few people may have an allergic reaction to this medicine. Symptoms can include difficulty breathing, skin rash, itching, swelling, or severe dizziness. If you notice any of these symptoms, seek medical help quickly.

Extra

Please speak with your doctor, nurse, or pharmacist if you have any questions about this medicine.

https://krames.meducation.com/V2.0/fdbpem/1681https://krames.meducation.com/V2.0/fdbpem/1681

IMPORTANT NOTE: This document tells you briefly how to take your medicine, but it does not tell you all there is to know about it.Your doctor or pharmacist may give you other documents about your medicine. Please talk to them if you have any questions.Always follow their advice. There is a more complete description of this medicine available in English.Scan this code on your smartphone or tablet or use the web address below. You can also ask your pharmacist for a printout. If you have any questions, please ask your pharmacist.

© 2021 First Databank, Inc.
Powered by StayWell
About StayWell | Terms of Use | Privacy Policy | Disclaimer